# SDR SWIA202055908

- Difficulty date: December 4, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS 672 TO FS 722 CORRODED SEVERAL PLACES.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED SIDE SEAT TRACK IN MAIN CABIN AT FS FS 672 TO FS 722 ON LEFT HAND SIDE IAW CRJ 900 AMM 53-00-49-400-801 (CONFIG A07) (SEE CONTINUATION FOR FUTHER DETAILS)
